# SDR AALA20061158

- Difficulty date: December 3, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 40G HAS LOOSE LENS.  SECURED LENS COVER FOR EMERGENCY LIGHT AT SEAT 40G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
